Mathematische Zeitschrift

, Volume 230, Issue 3, pp 529–543 | Cite as

Multiplicities of non-arithmetic ternary quadratic forms and elliptic curves of positive rank

  • Stefan Kühnlein


In this note we will characterize all non-arithmetic ternary quadratic forms with unbounded multiplicities. It turns out that their existence is closely related with certain classes of elliptic curves whose investigation is interesting on its own.


Quadratic Form Elliptic Curf Positive Rank Ternary Quadratic Form Unbounded Multiplicity 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Stefan Kühnlein
    • 1
  1. 1. Mathematisches Institut II der Universität Karlsruhe, D-76128 Karlsruhe, Germany (e-mail: DE

Personalised recommendations